# SDR AUS20010405

- Difficulty date: April 21, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Robsin R22
- Engine: Lyc O320B2C
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Filter
- Part number: R14
- Condition: Leaking
- Location: Engine Oil Distr
- Part time: 6 cycles
- Component: Engine Oil Distr, Lyc, O320B2C
- Stage of operation: TO
- Nature of condition: E, K
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE OIL FILTER O' RING SEAL POPPED OUT ALLOWING OIL TO BE PUMPED OVERBOARD. THE RYCO R14 OIL FILTER IS FITTED TO SOME R22 AIRCRAFT BY AN ENGINEERING ORDER.
